Revista Matemática Iberoamericana


Full-Text PDF (226 KB) | Metadata | Table of Contents | RMI summary
Volume 33, Issue 1, 2017, pp. 239–250
DOI: 10.4171/RMI/935

Published online: 2017-02-22

Continuity of the isoperimetric profile of a complete Riemannian manifold under sectional curvature conditions

Manuel Ritoré[1]

(1) Universidad de Granada, Spain

Let $M$ be a complete Riemannian manifold possessing a strictly convex Lipschitz continuous exhaustion function. We show that the isoperimetric profile of $M$ is a continuous and non-decreasing function. Particular cases are Hadamard manifolds and complete non-compact manifolds with strictly positive sectional curvatures.

Keywords: Strictly convex functions, isoperimetric profile, convex sets, Hadamard manifolds, positive curvature

Ritoré Manuel: Continuity of the isoperimetric profile of a complete Riemannian manifold under sectional curvature conditions. Rev. Mat. Iberoamericana 33 (2017), 239-250. doi: 10.4171/RMI/935